In this article, we consider the global well-posedness to the 3-D incompressible inhomogeneous Navier-Stokes equations with a class of large velocity. More precisely, assuming $a_0 \in \dot{B}{q,1}^{\frac{3}{q}}(^3)u_0=(u_0^h,u_0^3)\in \dot{B}{p,1}^{-1+\frac{3}{p}}(^3)p,q \in (1,6)\sup(\frac{1}{p}, \frac{1}{q})\leq\frac{1}{3}+ \inf (\frac{1}{p}, \frac{1}{q})C|a_0|{\dot{B}{q,1}^{\frac{3}{q}}}^{\alpha}(|u_0^3|{\dot{B}{p,1}^{-1+\frac{3}{p}}}/{\mu}+1)\leq1\frac{C}{\mu}(|u_0^h|{\dot{B}{p,1}^{-1+\frac{3}{p}}}+|u_0^3|{\dot{B}{p,1}^{-1+\frac{3}{p}}}^{1-\alpha}|u_0^h|{\dot{B}{p,1}^{-1+\frac{3}{p}}}^{\alpha})\leq 1a\in\widetilde{}([0,\infty);\dot{B}{q,1}^{\frac{3}{q}}(^3))u\in\widetilde{}([0,\infty);\dot{B}{p,1}^{-1+\frac{3}{p}}(^3))\cap L^1(^+;\dot{B}_{p,1}^{1+\frac{3}{p}}(^3))$. It improves the recent result of M. Paicu, P. Zhang (J. Funct. Anal. 262 (2012) 3556-3584), where the exponent form of the initial smallness condition is replaced by a polynomial form.

生成讲解博客的中文版本

生成AI智能校验的中文版本